Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 346126, 10 pages
http://dx.doi.org/10.1155/2014/346126
Research Article

Stable Sheaves on a Smooth Quadric Surface with Linear Hilbert Bipolynomials

1Università di Trento, 38123 Povo, Italy
2Sungkyunkwan University, Suwon 440-746, Republic of Korea

Received 25 August 2013; Accepted 24 October 2013; Published 11 February 2014

Academic Editors: J. Aledo and B. Nagy

Copyright © 2014 Edoardo Ballico and Sukmoon Huh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Kiryong Chung, and Han-Bom Moon, “Moduli of sheaves, Fourier–Mukai transform, and partial desingularization,” Mathematische Zeitschrift, 2015. View at Publisher · View at Google Scholar
  • Marcos Jardim, Mario Maican, and Alexander Tikhomirov, “Moduli spaces of rank 2 instanton sheaves on the projective space,” Pacific Journal of Mathematics, vol. 291, no. 2, pp. 399–424, 2017. View at Publisher · View at Google Scholar
  • Mario Maican, “Moduli of sheaves supported on curves of genus two in a quadric surface,” Geometriae Dedicata, 2018. View at Publisher · View at Google Scholar